# SDR FDEA202501270139

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,529 hours, 20,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PASSENGER DOOR DAMPER/EMERGENCY OPERATION  CYLINDER REQUIRES SERVICING.  AMM: 52-10-14-03-02  SERVICED R/H DOOR DAMPER/EMERGENCY OPERATION  CYLINDER PER AMM: 52-10-14-03-02. NO DEFECTS NOTED.
